Sankhya: The Indian Journal of Statistics

1995, Volume 57, Series B, Pt. 3, pp. 385--390

ON ADMISSIBILITY AND OPTIMALITY OF SAMPLING STRATEGIES IN RANDOMIZED RESPONSE SURVEYS

By

RAGHUNATH ARNAB, University of Durban-Westville

SUMMARY. The problem of estimating a finite population total related to a sensitive character is considered under randomized response models. A few results related to admissibility and optimality which are valid for open surveys but not for randomized response surveys have been indicated.

AMS (1980) subject classification.  62D05.

Key words and phrases. Finite population, randomized response, sampling strategies, superpopulation models, unicluster sampling design.

Full paper (PDF)

This article in mathematical reviews.